# SDR DALA1124880172

- Difficulty date: April 3, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 92,278 hours, 13,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: Overwng Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J, E
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT ARRIVED AT HNL THE GROUND CREW NOTICED THAT THE LEFT OVERWING SLIDE DOOR WAS OPEN AND THE SLIDE MISSING.  FLIGHT CREW REPORTED (AFTER LANDING) HAD AN "L WING SLIDE" EICAS MESSAGE AND HAD NOTED A SLIGHT AIRFRAME VIBRATION AT TOP OF CLIMB.  MAINTENANCE IS STILL IN PROGRESS AS OF 07APR11.
